# SDR HEEA0016490

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040003023
- Condition: Leaking
- Location: Tail Rotor
- Part time: 4,029 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKS, EXCESSIVE CORROSION ON MAIN CASE.
